# SDR AALA20140521020

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 2,185 hours, 843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX INCH CREASE ON LT FUSELAGE SKIN AFT OF RADOME, STATION 203 FROM STRINGERS 24 TO 26 LT.  ACCOMPLISHED REPAIR IAW SRM 53-00-01-2R-3.
